# SDR SWAA2021122742339

- Difficulty date: November 10, 2021
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N909WN
- Make and model: Boeing 737
- Aircraft serial: 32458
- Aircraft time: 45,975 hours, 27,620 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: BETWEEN STATION 420 AND 440 THE SHORT RIGHT HAND SIDE PLATE HAS CORROSION ON BOTH ENDS. ; / [01] EVALUATION ONLY: LOOKS LIKE THE FAULT TTG8Q009BR5D IS FOR SAME SHIELD; [02] FOUND TO BE OUT OF LIMITS. PER SRM 53-00-53-1A-2.; [03] REPLACED SHIELD ON FAULT TTG8Q009BR5D.
